Open Journals System
Issue Information: Vol 7, No 1, (2017), Serial Number: 11

Article Title: Stability Analysis of Conformable Fractional Systems


pages: 13-32

DOI: 10.22067/ijnao.v7i1.46917

Abstract
‎ In this paper, we investigate stability analysis of fractional differential systems equipped with the conformable fractional derivatives. Some stability conditions of fractional differential systems are proposed by applying the fractional exponential function and the fractional Laplace transform. Moreover, we check the stability of conformable fractional Lotka-Volterra system with the multi-step homotopy perturbation method to demonstrate the efficiency and effectiveness of the proposed procedure.

key words:   Stability analysis; Asymptotical stability; Conformable fractional derivative; Lotka-Volterra system.

References

XML version

Full Text: PDF
download : 349

Views: 286

Reception Date: 20/05/2015 , Accept date: 24/05/2016 , Published Date: 12/03/2017

email this article (Login required )
Email the author (Login required )